Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Most common cause of blood and pus in the urine - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   My urologists told me (during a follow-up forenlarged prostate) that I had blood and pus in my urine. I have no pain and the frequency of urination has diminished significantly? What is the most common cause of blood and pus in the urine>
Doctor :   Hello
User :   Hello
Doctor :   i am Dr xxxxhere
Doctor :   give me a min please
Doctor :   Let me read your query
Doctor :   May i know your age please ?
User :   ceertainly
Doctor :   May i know your age please ?
User :   70 yeas young
User :   that was years
Doctor :   i know;-) well said
Doctor :   do you have any other medical problems ?
User :   I have recentlybeen reated for lower back problems caused by narrowing of the spinal channel
Doctor :   and what all medications are you on ?
User :   traction, stretching, execise and bicycle riding, and electrical pulse treatment was included
Doctor :   ij
Doctor :   ok
Doctor :   well let me point to your question now. as there are number of causes for blood in urine
User :   high blood pessure. xanax, lisinipril, clonidine , nexium, paxil, miropex, vytorin, saw palmetto and fish oil
Doctor :   most common being infection
User :   presently being treated with ciprol.
Doctor :   ok
User :   have had past history of very painful kidney stones, couold their presence czuse problemwithout the pain
Doctor :   Ciprol is the right drug of choice for a urinary track infection
User :   Thank you sir, appreciate your time.
Doctor :   most important of all
Doctor :   you need to take the complete course
Doctor :   You will be fin
User :   yes sir, any limitations to activity?
Doctor :   fine**
Doctor :   dont worry
User :   easier said than done> LOL
Doctor :   i understand
Doctor :   still take care of your self
User :   Yes sir,back aat you.
Doctor :   Thank you
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor